# SDR AALA202112016703

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 54,096 hours, 34,226 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR LOCK IS STUCK. CLEANED AND LUBED FORWARD LAVATORY DOOR LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
